Vol. 38, No. 2, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On Blaschke products of restricted growth

C. N. Linden

Vol. 38 (1971), No. 2, 501–513
Abstract

Let denote the class of Blaschke products B(z,{zn}) such that

∫ 2π        i𝜃       2
0  (log|B(re ,{zn})|) d𝜃

is bounded for 0 < r < 1. The distributions of the zeros of Blaschke products in are examined, and extensions are made to earlier results of MacLane and Rubel.

Mathematical Subject Classification
Primary: 30A76
Milestones
Received: 6 August 1970
Published: 1 August 1971
Authors
C. N. Linden